# SDR DXTA2012110805177

- Difficulty date: November 7, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N880QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258570
- Aircraft time: 7,402 hours, 5,431 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Condition: Malfunctioned
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CO PILOTS LT AND RT BRAKE PEDALS ALL THE WAY TO THE FLOOR ONLY GET A FEW HUNDRED LBS OF PSI SHOWING. CAPTAINS BRAKES ARE VERY TOUCHY.  SERVICED THE CO-PILOTS BRAKE MASTER CYLINDERS AND TAXI CHECKED GOOD. ALL WORK IAW AMM 32-40-00.
